Conical and spherical graphs
Marietti, Mario and Testa, Damiano. (2012) Conical and spherical graphs. European Journal of Combinatorics, Vol.33 (No.7). pp. 1606-1618. ISSN 0195-6698Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/j.ejc.2012.03.021
We introduce and study the notions of conical and spherical graphs. We show that these mutually exclusive properties, which have a geometric interpretation, provide links between apparently unrelated classical concepts such as dominating sets, independent dominating sets, edge covers, and the homotopy type of an associated simplicial complex. In particular, we solve the problem of characterizing the forests whose dominating sets of minimum cardinality are also independent. To establish these connections, we prove a formula to compute the Euler characteristic of an arbitrary simplicial complex from a set of generators of its Stanley-Reisner ideal.
|Item Type:||Journal Article|
|Divisions:||Faculty of Science > Mathematics|
|Journal or Publication Title:||European Journal of Combinatorics|
|Page Range:||pp. 1606-1618|
Actions (login required)
Downloads per month over past year